The limit distributions of sums of random variables that satisfy a mixing condition
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 112-118
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1973_3_a15,
author = {M. D. Yudin},
title = {The limit distributions of sums of random variables that satisfy a~mixing condition},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {112--118},
year = {1973},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1973_3_a15/}
}
M. D. Yudin. The limit distributions of sums of random variables that satisfy a mixing condition. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1973), pp. 112-118. http://geodesic.mathdoc.fr/item/IVM_1973_3_a15/